Поточкова оцінка знакозберігаючого наближення на кривих у комплексній площині / Щеглов М. В. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (4))

Shchehlov M. V.
Pointwise estimation of sign-preserving polynomial approximation on arcs in the complex plane


Download publication will be available after 05/01/2024 р., in 11 days

Cite:
Shchehlov, M. V. (2022). Pointwise estimation of sign-preserving polynomial approximation on arcs in the complex plane. Ukrainian Mathematical Journal, 74 (4), 560-568. http://jnas.nbuv.gov.ua/article/UJRN-0001336848 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна